Publications

Found 15 results
Author Title [ Type(Desc)] Year
Filters: First Letter Of Last Name is V and Author is Mikhail Volkov  [Clear All Filters]
Articles in international peer reviewed journals
Almeida J, Higgins PM, Volkov M. An addendum: ``The gap between partial and full'' [Internat. J. Algebra Comput. \bf 8 (1998), no. 3, 399–430; MR1627844 (99g:20102)]. Internat. J. Algebra Comput.. 2001;11:131-135.Edit
Almeida J, Margolis S, Steinberg B, Volkov M. Characterization of group radicals with an application to Mal\cprime cev products. Illinois J. Math.. 2010;54:199-221.Edit
Almeida J, Volkov M, Goldberg S.. Complexity of the identity checking problem for finite semigroups. Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI). 2008;358:5-22, 301.Edit
Almeida J, Volkov M. The gap between partial and full. Internat. J. Algebra Comput.. 1998;8:399-430.Edit
Almeida J, Volkov M. Profinite identities for finite semigroups whose subgroups belong to a given pseudovariety. J. Algebra Appl.. 2003;2:137-163.Edit
Almeida J, Margolis SW, Volkov M. The pseudovariety of semigroups of triangular matrices over a finite field. Theor. Inform. Appl.. 2005;39:31-48.Edit
Almeida J, Margolis S, Steinberg B, Volkov M. Representation theory of finite semigroups, semigroup radicals and formal language theory. Trans. Amer. Math. Soc.. 2009;361:1429-1461.Edit
Howie J., Reilly N., Silva PV, Volkov M. A special issue dedicated to the memory of Walter Douglas Munn: a note from the editors. Semigroup Forum. 2010;81:1.Edit
Almeida J, Volkov M. Subword complexity of profinite words and subgroups of free profinite semigroups. Internat. J. Algebra Comput.. 2006;16:221-258.Edit